# SDR AALA202207294452

- Difficulty date: July 26, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A300*
- Aircraft serial: 1055
- Aircraft time: 61,908 hours, 36,194 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 25,068 hours, 13,055 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Contaminated
- Location: Zone 400 - Nac/P
- Component: Engine, CFM565B6P
- Component part number: 1887M10G07
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE#2 FUEL FILTER CLOGGED INDICATION ON TAKE OFF WENT OFF AFTER 3 - 5 MINUTES.  REPLACED FUEL FILTER PER AMM 73-11-10.
